# SDR UALA2010112904349

- Difficulty date: November 25, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 51,430 hours, 14,329 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 33990046U2
- Part serial: 63
- Condition: Faulty
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT DUCT PRESSURE FLUCTUATES DURING DESCENT.  ON DESCENT LT PACK FLUCTUATE 20-35 PSI.  BLEED INOP. REPLACED LT ENG PRSOV IAW MM, NO HELP. REPLACED HI STAGE PILOT CONTROLLER & OVERTEMP SENSOR. ENG RUN ACCOMPLISHED & FAILED. ACCOMPLISHED HEALTH CHECK OF PRSOV & HPSOV. FOUND NORMAL PARAMETERS. REPLACED REVERSE FLOW CHECK CONTROLLER DUE TO DIAPHRAGM LEAKAGE.  ENGINE RUN CHECK FOUND NORMAL. ACCOMPLISHED PNEUMATIC TEST ON NR 1 ENGINE.  ALL RPMS, PARAMETERS WITHIN LIMITS IAW JRH & MATCHED WITH RT ENGINE, LOAD - NO LOAD.  DUCT PSI FOLLOWS BLEED SWITCH, ON & OFF. NR 1 ENGINE, REVERSE FLOW PILOT VALVE HAS BEEN REPLACED FOR FLUCTUATIONS IN ENGINE PNEUMATIC PRESSURE.  RUN ENG UP TO BLEED SHIFT 80+- 5 PERCENT FOR 2 MIN AND VERIFY ALL PARAMETERS ARE WITHIN JHR.  AT ALL RPMS, PARAMETERS WITHIN LIMITS IAW JRH & MATCHED WITH RT ENGINE, LOAD - NO LOAD. DUCT PSI FOLLOWS BLEED SWITCH, ON & OFF. BLEED SHIFT OK SEVERAL RUNS.
